Alert archive / Idaho / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Jun 10, 2015, 4:54 PM MDT for Cassia County, Oneida County, Idaho. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2015, 4:54 PM MDT (22:54 UTC)
- Expired
- Jun 10, 2015, 5:30 PM MDT
- In force
- 36 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Cassia County, ID, Oneida County, ID
The radar
The Pocatello radar (KSFX), 106 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:00 PM MDT | HAIL 0.5 | Malta, ID | ALSO REPORTED WATER OVER HIGHWAY 77 SOUTH OF MALTA. NO INDICATION OF WATER DEPTH OR ASSOCIATED IMPACTS AT TIME OF REPORT. REPORT VIA FACEBOOK. TIME ESTIMATED FROM RADAR. |
| Jun 10, 5:00 PM MDT | HAIL 0.5 | Malta, ID | ALSO REPORTED WATER OVER HIGHWAY 81 SOUTH OF MALTA. NO INDICATION OF WATER DEPTH OR ASSOCIATED IMPACTS AT TIME OF REPORT. REPORT VIA FACEBOOK. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 10.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2460 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
065 WUUS55 KPIH 102254 SVRPIH IDC031-071-102330- /O.NEW.KPIH.SV.W.0039.150610T2254Z-150610T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE POCATELLO ID 454 PM MDT WED JUN 10 2015 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CASSIA COUNTY IN SOUTHEASTERN IDAHO... NORTHWESTERN ONEIDA COUNTY IN SOUTHEASTERN IDAHO... * UNTIL 530 PM MDT * AT 453 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MALTA...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... MALTA...SUBLETT RESERVOIR AND BRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4212 11335 4221 11348 4252 11323 4230 11298 TIME...MOT...LOC 2253Z 222DEG 20KT 4225 11332 $$ TW
2 follow-up statements
755 WWUS55 KPIH 102312 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 512 PM MDT WED JUN 10 2015 IDC031-071-102330- /O.CON.KPIH.SV.W.0039.000000T0000Z-150610T2330Z/ CASSIA ID-ONEIDA ID- 512 PM MDT WED JUN 10 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR SOUTHEASTERN CASSIA AND NORTHWESTERN ONEIDA COUNTIES... AT 509 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MALTA...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... MALTA...SUBLETT RESERVOIR AND BRIDGE AND I-84. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4212 11335 4221 11348 4252 11323 4230 11298 TIME...MOT...LOC 2309Z 222DEG 20KT 4232 11324 $$ TW
560
WWUS55 KPIH 102333
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
533 PM MDT WED JUN 10 2015
IDC031-071-102343-
/O.EXP.KPIH.SV.W.0039.000000T0000Z-150610T2330Z/
CASSIA ID-ONEIDA ID-
533 PM MDT WED JUN 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASSIA AND
NORTHWESTERN ONEIDA COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4212 11335 4221 11348 4252 11323 4230 11298
TIME...MOT...LOC 2324Z 222DEG 20KT 4232 11324
$$
TWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:20 PM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 10, 2:20 PM MDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 220 PM MDT WED JUN 10 2015 .SHORT TERM...TONIGHT THROUGH SATURDAY. THE AIR MASS OVER SOUTHEAST IDAHO REMAINS RATHER MOIST WITH PRECIPITABLE WATER VALUES RANGING FROM .9 TO 1.0 INCH. UPPER LEVEL DISTURBANCE MOVING FROM WASHINGTON TO MONTANA AND STEERING WINDS WITH THIS DISTURBANCE ARE WESTERLY THIS AFTERNOON AND WILL SHIFT NORTHERLY AS EVENING APPROACHES AFFECTING HOW STORM CELLS MOVE. ISOLATED CELLS ALREADY DEVELOPING IN THE CENTRAL MOUNTAINS...WITH .06 INCH RAIN REPORTED AT STANLEY. RADAR ALSO SHOWS POTENTIAL FOR SMALL HAIL. EXPECT ACTIVITY WILL PICK UP IN THE SNAKE PLAIN NEXT COUPLE HOURS AND PROGRESS TOWARDS THE CARIBOU HIGHLANDS AND BEAR LAKE AREA BY THIS EVENING. WITH PRECIPITABLE WATER VALUES ON THE HIGH SIDE AND CELL MOVEMENT ON THE SLOW SIDE...COULD HAVE RAIN FALL AMOUNTS OF .25 TO .50 INCH FROM SELECT CELLS. FOR THURSDAY...WILL STAY WITH THE SLOWER GFS MODEL WHICH KEEPS CONVECTIVE POTENTIAL IN THE SOUTH CENTRAL AND CARIBOU HIGHLANDS UP TO ABOUT DRIGGS AREA. NORTHERLY SURFACE WINDS OF 10 TO 20 MPH EXPECTED ON AMERICAN FALLS RESERVOIR WHICH IS ENOUGH FOR ROUGH LAKE WATERS AND BOATING...THEREFORE HAVE ISSUED A LAKE WIND ADVISORY. WITH A LOW PRESSURE TROUGH MOVING THROUGH WESTERN CANADA ON FRIDAY WILL INCLUDE A SLIGHT CHANCE OF THUNDERSTORMS AROUND ISLAND PARK. SATURDAY LOOKS PRETTY DRY EVERYWHERE...BUT THE LOWER SNAKE PLAIN AND EASTERN MAGIC VALLEY WILL SEE BREEZY WESTERLY WINDS OF 15 TO 25 MPH. OTHERWISE...TEMPERATURES WILL TREND UP ABOUT 2 DEGREES THE NEXT COUPLE OF DAYS. RS .LONG TERM...SUNDAY THROUGH THURSDAY. BOTH EUROPEAN AND GFS MODELS ARE TRENDING TOWARD A DRIER WEST TO SOUTHWEST FLOW ALOFT BUT STILL HAVE SOME CONVECTION PERHAPS. GFS IS WETTER IN ITS SOLUTION THAN EUROPEAN. DID NOT ALTER GRIDS TOO MUCH IN THIS PERIOD WITH SOME ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS MAINLY IN HIGH ELEVATIONS. WITH THIS PATTERN NOT EXPECTING SIGNIFICANT RAIN AMOUNTS. IN THE LONG TERM. TEMPERATURES SHOULD BE ABOVE THE MID JUNE NORMAL. GK .AVIATION...SHOWERS AND THUNDERSTORMS DEVELOPING THIS AFTERNOON. BEST CHANCE SHOULD BE AT SUN BUT HAVE SHOWERS AND VICINITY THUNDER AT ALL SITES THROUGH THIS AFTERNOON AND EARLY EVENING. CONDITIONS SHOULD REMAIN VFR THROUGH THURSDAY. EXPECT LESS COVERAGE ON THURSDAY AND TAF SITES SHOULD BE UNAFFECTED. 10 TO 15 KNOT WINDS POSSIBLE AT BYI...PIH AND IDA ON THURSDAY. GK && .PIH WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM NOON TO 8 PM MDT THURSDAY FOR IDZ021. &&
In the hours before
Special weather statement, Jun 10, 3:22 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 322 PM MDT WED JUN 10 2015 IDZ019-102200- UPPER SNAKE HIGHLANDS ID- 322 PM MDT WED JUN 10 2015 ...NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH AFFECTING NORTHEASTERN CLARK COUNTY UNTIL 400 PM MDT... AT 321 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPENCER...MOVING SOUTHWEST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPENCER. LAT...LON 4450 11207 4442 11191 4426 11202 4436 11227 TIME...MOT...LOC 2121Z 034DEG 16KT 4438 11211 HEDGES
Special weather statement, Jun 10, 3:44 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 344 PM MDT WED JUN 10 2015 IDZ020-021-102230- UPPER SNAKE RIVER PLAIN ID-LOWER SNAKE RIVER PLAIN ID- 344 PM MDT WED JUN 10 2015 ...HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH AFFECTING NORTHWESTERN BINGHAM...SOUTHWESTERN JEFFERSON...SOUTHEASTERN BUTTE AND NORTHWESTERN BONNEVILLE COUNTIES UNTIL 430 PM MDT... AT 343 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER STRONG THUNDERSTORMS OVER ATOMIC CITY...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATOMIC CITY...TABER...SOUTHEAST INL AND EAST BUTTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. AVOID FLOODED AREAS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4325 11290 4357 11292 4365 11247 4331 11237 TIME...MOT...LOC 2143Z 258DEG 9KT 4347 11277 AD
Special weather statement, Jun 10, 3:51 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 351 PM MDT WED JUN 10 2015 IDZ022-102245- SOUTH CENTRAL HIGHLANDS ID- 351 PM MDT WED JUN 10 2015 ...HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH AFFECTING SOUTH CENTRAL CASSIA COUNTY UNTIL 445 PM MDT... AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ALMO...MOVING NORTH AT 5 MPH. HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALMO AND CITY OF ROCKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4199 11404 4213 11391 4216 11340 4199 11346 TIME...MOT...LOC 2150Z 175DEG 5KT 4208 11358 TW
Special weather statement, Jun 10, 4:16 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
416 PM MDT WED JUN 10 2015
IDZ019-020-032-102300-
UPPER SNAKE RIVER PLAIN ID-LOST RIVER/PASHIMEROI ID-
UPPER SNAKE HIGHLANDS ID-
416 PM MDT WED JUN 10 2015
...HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH AFFECTING
NORTHWESTERN BINGHAM...JEFFERSON...SOUTH CENTRAL CLARK AND EAST
CENTRAL BUTTE COUNTIES UNTIL 500 PM MDT...
AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER TERRETON...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TERRETON...MUD LAKE...HAMER...NORTHWEST INL AND MONTEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. AVOID FLOODED AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4363 11228 4363 11245 4365 11246 4364 11256
4357 11293 4405 11269 4406 11216
TIME...MOT...LOC 2215Z 265DEG 16KT 4387 11244
ADSpecial weather statement, Jun 10, 4:30 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
430 PM MDT WED JUN 10 2015
IDZ020-021-102315-
UPPER SNAKE RIVER PLAIN ID-LOWER SNAKE RIVER PLAIN ID-
430 PM MDT WED JUN 10 2015
...HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH AFFECTING WESTERN
BINGHAM...SOUTH CENTRAL JEFFERSON...NORTHWESTERN BANNOCK...
SOUTHEASTERN BUTTE AND NORTHWESTERN BONNEVILLE COUNTIES UNTIL 515 PM
MDT...
AT 429 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SOUTHEAST INL TO 7
MILES WEST OF SPRINGFIELD...AND MOVING EAST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AMERICAN FALLS RESERVOIR...ATOMIC CITY...TABER...ROCKFORD...
PINGREE...SPRINGFIELD...SOUTHEAST INL...KETTLE BUTTE...EAST BUTTE AND
STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. AVOID FLOODED AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4363 11229 4302 11254 4304 11291 4357 11292
4363 11258
TIME...MOT...LOC 2229Z 266DEG 8KT 4358 11273 4306 11285
ADSpecial weather statement, Jun 10, 4:49 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
449 PM MDT WED JUN 10 2015
IDZ022-102345-
SOUTH CENTRAL HIGHLANDS ID-
449 PM MDT WED JUN 10 2015
...HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH
AFFECTING SOUTHEASTERN CASSIA COUNTY UNTIL 545 PM MDT...
AT 448 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MALTA...MOVING NORTHEAST AT 15 MPH.
HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MALTA...IDAHOME AND BRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4208 11341 4215 11357 4233 11353 4253 11337
4229 11308
TIME...MOT...LOC 2248Z 225DEG 16KT 4224 11334
TWThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:20 PM MDT | Special Weather Statement | PIH | Fremont | 40 min |
| Jun 10, 1:06 PM MDT | Flash Flood Warning | PIH | Blaine | 3 hr |
| Jun 10, 2:25 PM MDT | Lake Wind Advisory | PIH | 23 hr | |
| Jun 10, 3:22 PM MDT | Special Weather Statement | PIH | Clark | 38 min |
| Jun 10, 3:44 PM MDT | Special Weather Statement | PIH | Bingham | 46 min |
| Jun 10, 3:50 PM MDT | Severe Thunderstorm Warning | PIH | Clark, Fremont | 40 min |
| Jun 10, 3:51 PM MDT | Special Weather Statement | PIH | Cassia | 54 min |
| Jun 10, 4:16 PM MDT | Special Weather Statement | PIH | Jefferson | 44 min |
| Jun 10, 4:30 PM MDT | Special Weather Statement | PIH | Bingham | 45 min |
| Jun 10, 4:49 PM MDT | Special Weather Statement | PIH | Cassia | 56 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.